Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 37, NWS Wilmington, NC

June 13, 2007Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 13, 2007, 3:18 PM EDT for Robeson County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2007, 3:18 PM EDT (19:18 UTC)
Expired
Jun 13, 2007, 4:00 PM EDT
In force
42 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

County Robeson County, NC

The radar

The Wilmington radar (KLTX), 84 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
570 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 131918
SVRILM
NCC155-132000-
/O.NEW.KILM.SV.W.0037.070613T1918Z-070613T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
318 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 400 PM EDT

* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR HESTERTOWN...OR
  ABOUT NEAR LUMBERTON...AND MOVING SOUTHWEST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   FAIRMONT BY 355 PM...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3436 7914 3450 7931 3465 7905 3457 7896

$$

III
2 follow-up statements
000 
WWUS52 KILM 131939
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
338 PM EDT WED JUN 13 2007

NCC155-132000-
/O.CON.KILM.SV.W.0037.000000T0000Z-070613T2000Z/
ROBESON NC-
338 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN ROBESON COUNTY...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR HESTERTOWN...OR ABOUT 5 MILES SOUTHWEST
OF LUMBERTON...MOVING SOUTHWEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   FAIRMONT BY 400 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

LAT...LON 3436 7914 3450 7931 3465 7905 3457 7896

$$

III
000 
WWUS52 KILM 131956
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
354 PM EDT WED JUN 13 2007

NCC155-132004-
/O.EXP.KILM.SV.W.0037.000000T0000Z-070613T2000Z/
ROBESON NC-
354 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROBESON COUNTY
EXPIRES AT 400 PM EDT...

THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROBESON COUNTY WILL BE 
ALLOWED TO EXPIRE AT 400 PM EDT. IF YOU OBSERVED SEVERE WEATHER OR 
WEATHER RELATED DAMAGE...REPORT IT TO THE NEAREST LAW ENFORCEMENT 
AGENCY AND ASK THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER 
SERVICE FORECAST OFFICE IN WILMINGTON NC.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH
CAROLINA.

LAT...LON 3436 7914 3450 7931 3465 7905 3457 7896

$$

III

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:34 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 13, 1:34 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
134 PM EDT WED JUN 13 2007

.SYNOPSIS...
HIGH PRESSURE ACROSS THE GREAT LAKES AND LOW PRESSURE IN THE
WESTERN ATLANTIC WILL DRIVE AN UNSEASONABLY COOL AIRMASS INTO THE
CAROLINAS THROUGH FRIDAY. AN UPPER LEVEL TROUGH ACROSS THE
SOUTHEASTERN UNITED STATES WILL HELP DESTABILIZE THE ATMOSPHERE
AND WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE
NEXT SEVERAL DAYS. HIGH PRESSURE WILL DEVELOP ACROSS THE CAROLINAS
THIS WEEKEND WITH TEMPERATURES RETURNING TOWARD NORMAL THROUGH THE
EARLY PORTION OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE NORTHEASTERLY MID LEVEL FLOW WILL CONTINUE TODAY AROUND THE
QUASI-STATIONARY CUTOFF EAST OF LONG ISLAND/DELMARVA. WV IMAGERY
SHOWING THAT THIS FLOW HAS BECOME QUITE MOIST THROUGH A CONSIDERABLE
DEPTH AND THAT RATHER EXTENSIVE CLOUD COVER WILL HOLD TEMPERATURES
BELOW CLIMO. MID LEVEL LAPSE RATES ARE STILL SIGNIFICANT ENOUGH TO
YIELD SOME INSTABILITY...GENERALLY TO THE TUNE OF 1000-2000 J/KG.
FCST SOUNDINGS USING SFC BASED PARCELS SEEM TO BE YIELDING VALUES
THAT ARE TOO HIGH ON ACCOUNT OF INFLATED DEWPOINTS. ANY AREAS THAT
SEE ENOUGH BREAKS IN THE CLOUDS COULD HEAT UP TO TEMPS HIGHER THAN
FCST AND CAPE COULD REACH ABOUT 2500 J/KG. SUBTLE VORT CENTERS WILL
SERVE AS CONVECTIVE INITIATION AND COVERAGE TODAY EXPECTED TO POPS UP
TO 50 PERCENT RANGE. SVR THREAT SIMILAR TO YESTERDAY...NOT MUCH DRY
AIR ALOFT TO SUPPORT MUCH OF A WIND THREAT AND NO REAL SHEAR TO
SUPPORT STORM ORGANIZATION. EXPECT HYBRID PULSE/MULTICELL STORMS WITH
STRONG UPDRAFTS THROUGH THE -20C LAYER THAT WILL FAVOR GOOD HAIL
GROWTH. SPC HAS MOST OF AREA IN SLIGHT RISK. STORM MOTION STILL
UNDER 10 KTS SO SOME NUISANCE FLOODING MAY OCCUR...AND BECOME MORE
PROBLEMATIC SHOULD STORMS TRAIN ALONG ANY BOUNDARIES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
UNSEASONABLY COOL TEMPERATURES WILL CONTINUE TONIGHT THROUGH
FRIDAY NIGHT AS THE REGION REMAINS ON THE PERIPHERY OF A SLOW
MOVING UPPER LEVEL TROUGH. SHORT WAVES ROTATING THROUGH THE
TROUGH WILL INDUCE LIFT IN A CONDITIONALLY UNSTABLE AIRMASS
YIELDING SCATTERED SHOWERS AND THUNDERSTORMS.

HIGH TEMPERATURES BOTH THURSDAY AND FRIDAY WILL DO WELL TO EVEN
APPROACH 80 DEGREES WITH PLENTY OF CLOUDS AND A COOL NORTHEASTERLY
SURFACE FLOW. OUR FORECAST HIGH OF 77 IN WILMINGTON THURSDAY IS
JUST SLIGHTLY TOO WARM TO SET A NEW RECORD COOL MAXIMUM
TEMPERATURE FOR JUNE 14TH. (COOL MAX TEMP RECORDS FOR 6/14 ARE 75 AT
ILM AND 78 AT FLORENCE)   OVERNIGHT LOW TEMPERATURES WILL ALSO RUN
BELOW NORMAL BUT SHOULD REMAIN 5-6 DEGREES ABOVE DAILY RECORDS.

WEAK STEERING WINDS AND PLENTY OF MOISTURE IN THE ATMOSPHERE WILL
PRODUCE THE POTENTIAL FOR SIGNIFICANT RAINFALL TOTALS OVER THE
NEXT SEVERAL DAYS. RECENT RAINFALL DEFICITS LIKELY MEAN THE SOILS
SHOULD BE ABLE TO ABSORB QUITE A BIT OF RAINFALL BEFORE FLOODING
WOULD BECOME A CONCERN. STILL...THIS MAY NEED TO BE WATCHED SINCE
THE SERFC WEBPAGE SHOWS 3+ INCHES HAS ALREADY FALLEN BETWEEN FLORENCE
AND KINGSTREE OVER THE PAST 72 HOURS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
PATTERN CHANGE BEGINNING SUNDAY AS UPPER RIDGE BUILDS OVER EASTERN
CONUS. TEMPS WILL REBOUND BACK ABOVE CLIMO DURING THIS PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
MVFR CONDITIONS AT FLO/LBT WILL IMPROVE TO VFR BY 13Z. SOME ISOLATED
SHOWERS NEAR FLO THROUGH 14Z. WINDS WILL BE NORTHEAST THIS MORNING
BECOMING EAST BY AFTERNOON. VFR OUTSIDE OF PRECIPITATION AREAS
TODAY. STILL DIFFICULT TO DISCERN WHERE EXACTLY CONVECTION WILL
DEVELOP. WITH A LOW CONVECTIVE TEMP AND GOOD INSTABILITY BELIEVE BY
NOON SHOWERS/ISOLATED CBS WILL DEVELOP ALONG THE SEA BREEZE
AFFECTING COASTAL TERMINALS. BUT THE BEST CHANCE FOR THUNDERSTORMS
SHOULD BE EARLY TO MID AFTERNOON AT ILM/LBT AND MID TO LATE
AFTERNOON INTO EARLY EVENING AT CRE/MYR AND FLO. ANY TERMINALS THAT
RECEIVE RAINFALL WILL HAVE THE POTENTIAL FOR FOG DEVELOPMENT
THURSDAY MORNING. WITH NORTHEAST WINDS AND MOIST GROUNDS BELIEVE IFR
CONDITIONS ARE POSSIBLE.

CHANCE THUNDERSTORMS EARLY THURSDAY...AND AGAIN EARLY FRIDAY THROUGH
FRIDAY AFTERNOON. CHANCE IFR EARLY FRIDAY MORNING THROUGH AFTERNOON
AND EARLY SATURDAY MORNING.

&&

.MARINE...
NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE OVER THE GREAT LAKES WILL CONTINUE A SYNOPTIC
NORTHEASTERLY FLOW ACROSS THE WATERS. SOME VERY WEAK INLAND
TROUGHINESS MAY VEER THE WINDS SLIGHTLY AT TIMES. WINDS WILL REMAIN
UNDER 10KT UNTIL THE END OF THE PD WHEN A SLIGHT INC IN THE PRESSURE
GRADIENT YIELDS ABOUT A 5 KT AVERAGE INC IN SPEED. THIS MAY LEAD TO
AN OFFSHORE DEBUT OF 3 FT SEAS BY THE END OF THE PD IN AN OTHERWISE
2 FT OR LESS ENVIRONMENT.

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
NEARLY STATIONARY LOW PRESSURE SEVERAL HUNDRED MILES OFF THE NEW
ENGLAND COASTLINE WILL MAINTAIN A NORTHEASTERLY FLOW ACROSS THE
CAROLINAS THROUGH THE PERIOD. WE ARE AT A FAR ENOUGH DISTANCE THAT
SPEEDS SHOULD REMAIN RATHER LIGHT. THE STRONGEST PERIOD OF WINDS
ARE ACTUALLY EXPECTED TONIGHT AS HIGH PRESSURE IN THE EASTERN
GREAT LAKES BRIEFLY EXTENDS A RIDGE AXIS DOWN THE EAST COAST. THIS
TIGHTENS THE PRESSURE GRADIENT ENOUGH TO PRODUCE 15 KT WINDS AND
SEAS TO 4 FT TONIGHT INTO THURSDAY. WINDS AND SEAS SHOULD
GRADUALLY IMPROVE HEADING INTO THE WEEKEND.

LONG TERM /SATURDAY THROUGH MONDAY/...
BROAD SURFACE RIDGE WILL EXTEND ACROSS THE WATERS DURING THE LONG
TERM. EXPECT LIGHT WINDS WITH SEAS AROUND 3 FT OR LESS.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

LONG TERM...40
Hazardous weather outlook, Jun 13, 2:34 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
234 PM EDT WED JUN 13 2007

NCZ087-096-099-SCZ017-023-024-032>034-039-046-141845-
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
HORRY-WILLIAMSBURG-GEORGETOWN-
234 PM EDT WED JUN 13 2007

...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS THIS AFTERNOON COULD PRODUCE HEAVY
RAINFALL AND HAIL. SLOW STORM MOVEMENT COULD LEAD TO EXCESSIVE
RAINFALL IN ISOLATED AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS THURSDAY...AND PARTICULARLY FRIDAY...COULD
PRODUCE HEAVY RAINFALL AND HAIL. SLOW STORM MOVEMENT COULD LEAD TO
EXCESSIVE RAINFALL IN ISOLATED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AMZ254-256-141845-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
234 PM EDT WED JUN 13 2007

...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ097-100-101-141845-
PENDER-BRUNSWICK-NEW HANOVER-
234 PM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS THIS AFTERNOON COULD PRODUCE HEAVY RAINFALL
AND HAIL. SLOW STORM MOVEMENT COULD LEAD TO EXCESSIVE RAINFALL IN
ISOLATED AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS THURSDAY...AND PARTICULARLY FRIDAY...COULD
PRODUCE HEAVY RAINFALL AND HAIL. SLOW STORM MOVEMENT COULD LEAD TO
EXCESSIVE RAINFALL IN ISOLATED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AMZ250-252-141845-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
234 PM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

III

In the hours before

Local storm report, Jun 13, 11:38 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1138 AM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             7 WNW BENNETTSVILLE     34.67N 79.80W
06/12/2007  E0.88 INCH       MARLBORO           SC   PUBLIC

            DIME TO NICKLE SIZE HAIL COVERED GROUND IN THE CHAVISTOWN
            AREA.

0640 PM     HAIL             2 SE MARIETTA           34.35N 79.10W
06/12/2007  E0.88 INCH       ROBESON            NC   PUBLIC

            MARBLE TO NICKLE SIZE HAIL REPORTED

&&

HAWKINS
Special weather statement, Jun 13, 1:34 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
134 PM EDT WED JUN 13 2007

NCZ097-099>101-SCZ033-034-039-046-131830-
COLUMBUS-MARION-WILLIAMSBURG-PENDER-NEW HANOVER-BRUNSWICK-HORRY-
GEORGETOWN-
134 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS ALONG SEA FRONT...

SCATTERED STRONG THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE SEA
BREEZE FRONT FROM PENDER COUNTY COASTAL AREAS TO ALONG
THE BEACH COMMUNITIES OF HORRY COUNTY. THESE THUNDERSTORMS HAVE THE
CAPABILITY OF PRODUCING HAIL AND BRIEF HEAVY WINDS.  THESE
THUNDERSTORMS WILL ALSO PRODUCE VERY HEAVY RAIN THAT WILL CAUSE
PONDING OF WATER ON THE ROADWAYS.

COMMUNITIES THAT MAY BE IMPACTED BY THESE STORMS ARE ARE
CONWAY...GARDEN CITY...GEORGETOWN...LITTLE RIVER...LONG
BEACH...MASONBORO...MURRELLS INLET...MYRTLE BEACH...MYRTLE
GROVE...NORTH MYRTLE BEACH...OAK ISLAND AND OGDEN.

&&

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

HAWKINS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:40 PM EDTSevere Thunderstorm WarningILMBrunswick50 min
Jun 13, 4:03 PM EDTSevere Thunderstorm WarningILMColumbus42 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.